# SDR GTIA201312301095

- Difficulty date: December 30, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 31,967 hours, 15,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Lt Overwing
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT INDICATED UNLOCKED ON FINAL AT 1100 FT.  APPLIED TSM 52-21-00-810-806-A, RESET SYSTEM CLIMB'S FOUND AREA OF PROXIMITY SWITCH 21WV1 DUST & DEBRIS, CLEANED, CLEARANCE CHECKS OK, FUNCTIONAL TEST OK, ALL INDICATIONS NORMAL ON ECAM/FAP AT THIS TIME, ALL IAW AMM.
